# SDR GTIA040700

- Difficulty date: July 31, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 7160 · Engine Air Intake System
- Part: Guide Vane
- Part number: 801407
- Part serial: WC3187
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IGV HAS CRACK AT 1:00 POSITION, UPON INSPECTION FOUND CRACK HAS PROGRESSED BEYOND LIMITS AND ALSO HAS CRACK AT BOTTOM OF SAME VANE.  REMOVED AND INSTALLED NR 2 ENGINE IGV.  (M)
